# SDR AALA202401302640

- Difficulty date: October 27, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE AT RIB 7. REPAIRED WING SKIN PANEL PER EA 349284.
